BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2013 Volume 22 >

Please use this identifier to cite or link to this item:

Title: Sub- and Super-solutions of a Nonlinear PDE, and Application to a Semilinear SPDE
Authors: Kolkovska, E. T.
López-Mimbela, J. A.
Keywords: Blowup of semi-linear equations
stochastic partial differential equations
sub-solutions and super-solutions
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 22, No 1, (2013), 109p-116p
Abstract: We obtain upper and lower bounds for the explosion time of a semi-linear heat equation on a bounded $d$-dimensional domain, perturbed by white noise. The bounds we get are expressed in terms of exponential functionals of one-dimensional Brownian motion, whose density function can be explicitly calculated.
Description: 2010 Mathematics Subject Classification: 35R60, 60H15, 74H35.
ISSN: 0204-9805
Appears in Collections:2013 Volume 22

Files in This Item:

File Description SizeFormat
Pliska-22-2013-109-116.pdf401.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License